advertisement
Question
Posted by: annie | 2004/01/08

on the pill and spotting

Something funny is happening with me. I'm 21 and I'm on the pill for 6 years now and never had any problems with my period, not even period pains etc. This month a week before I'm suppose to start my period, I'm spotting and it happens every day.
Is this normal (especially that I'm on the pill)??
I went for a papsmear in June and then I had a light infection wich was caused by Antibiotics else everything was fine

Should I be concerned?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You may have another infection - see your doctor about this.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement